# SDR CA990311081

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 269002121
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO DEPARTURE, HYDRAULIC LEAK FROM RT MLG DOOR ACTUATOR.   ACTUATOR CASING CRACKED.  REPLACED.
